# SDR YENA2023062200682

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A320-232
- Aircraft serial: 03039
- Aircraft time: 61,904 hours, 21,891 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / AFT FUSELAGE / CARGO COMPARTMENT AT FR56 & 62 STGR 32L / CORROSION. PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
